# SDR GAIA00286

- Difficulty date: May 24, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, CORROSION ON FUSELAGE SKIN AT BS 440 CIRCUMFERENTIAL JOINT BETWEEN STRINGER 24L TO STRINGER 26L.  REPAIRED FUSELAGE SKIN IAW SRM 53-30-3.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
